MathSciNet Relay Station
MathSciNet bibliographic data
MR1664363 47H10 (47J25)
Sastry, K. P. R.; Babu, G. V. R. Approximation of fixed points of strictly pseudocontractive mappings on arbitrary closed, convex sets in a Banach space. Proc. Amer. Math. Soc. 128 (2000), no. 10, 2907–2909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement